# SDR DLM88954324

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Engine: Pwa JT8D15A
- System (JASC): 2230 · Auto Throttle System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Auto Throttle
- Component: 4034242906
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PASSING APPROX 1,000 FT, AUTO THROTTLES WOULD NOT WORK, MODE CONTROL PANEL FROZE AND A/C HAD UNCOMMANDED ROLL/YAW.  REPLACED DFGC CONTROL PANEL, RAN RTS ON DFGC 1 AND 2, BOTH SYSTEMS GO.  CREW HAD RESET DFG SW-B CKT BRKR SYSTEM HAD RETURNED TO NORMAL.
